# SDR SWIA200617112

- Difficulty date: July 11, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 30,538 hours, 25,683 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'C' CHANNEL CRACKED AT WING STATION 75.5 UNDER LT I/B GROUND SPOILER, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW 'C' CHANNEL P/N 601R-10224-13 PO 67750 AS PER CRJ200 SRM REF 51-42-06 PG 11.
